# SDR AT0700080

- Difficulty date: May 22, 2006
- Submitted: March 22, 2007
- Operation: Air carrier
- Aircraft: N981AT
- Make and model: Boeing 717-200
- Aircraft serial: 55040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Punctured
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT AFT THRESHOLD STRUCTURE IS PUNCTURED.  DAMAGED AREA HAS BEEN ROUTED OUT AND DYE PEN INSPECTION REVEALED NO CRACKS.  REPLACED LOWER SECTION OF THE FORWARD CARGO DOOR LOWER JAMB PAN IAW B717 SRM 53-20-15 REP 6.
